MAUDE Adverse Event Report: ENCORE MEDICAL L.P. X-ALT HIP; LINER, ACETABULAR, HOODED, NEUTRAL, 10°, HXL/FMP, 32MM ID, MP6

ENCORE MEDICAL L.P. X-ALT HIP; LINER, ACETABULAR, HOODED, NEUTRAL, 10°, HXL/FMP, 32MM ID, MP6
Model Number 932-32-250
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - patient complaint of hip clicking.Poly liner was worn through at the superior-posterior 1/3 margin of the liner.The cup was originally placed in a very vertical position as indicated on x-ray.Metal head was also removed with some minor scuffing of the surface.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as worn poly.The actual length of in-vivo for the items listed is unknown as the original surgery date was not provided or could be established.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.This investigation is limited in scope as only partial information was provided djo surgical for review.The revised items were not returned for examination and the lot numbers were not provided.To adequately investigate this event, the part and lot numbers are necessary.Given the limited information, a search for an invoice (of the previous surgery) produced no results, therefore; the items removed could not be verified.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported items showed no present trends or on-going issues that are needing a review.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
X-ALT HIP
Common Device Name
LINER, ACETABULAR, HOODED, NEUTRAL, 10°, HXL/FMP, 32MM ID, MP6
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758-5445
MDR Report Key14160860
Report Number1644408-2022-00514
Device Sequence Number16876805
Product Code OQG
UDI-Device Identifier00888912100038
UDI-Public(01)00888912100038
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number932-32-250
Device Catalogue Number932-32-250
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-32-000 LOT UNKNOWN
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age72 YR
Patient SexFemale
Patient Weight91 KG